Hokkaido Mathematical Journal

A note on hemivariational inequalities

S. NANDA

Full-text: Open access

Abstract

The purpose of this note is to establish some uniqueness results for hemivariational inequality.

Article information

Source
Hokkaido Math. J., Volume 37, Number 2 (2008), 275-278.

Dates
First available in Project Euclid: 21 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1253539555

Digital Object Identifier
doi:10.14492/hokmj/1253539555

Mathematical Reviews number (MathSciNet)
MR2415901

Zentralblatt MATH identifier
1211.90235

Subjects
Primary: 90C30: Nonlinear programming

Keywords
hemivariational inequality nonlinear operators strongly monotone Lipschitz

Citation

NANDA, S. A note on hemivariational inequalities. Hokkaido Math. J. 37 (2008), no. 2, 275--278. doi:10.14492/hokmj/1253539555. https://projecteuclid.org/euclid.hokmj/1253539555


Export citation